Alert archive / Pennsylvania / Wind Advisories in 2007
Wind Advisory 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Dec 22, 2007, 3:24 PM EST for 11 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia. It took effect at Dec 23, 2007, 10:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 3:24 PM EST (20:24 UTC)
- In effect from
- Dec 23, 2007, 10:00 AM EST
- Expired
- Dec 23, 2007, 9:02 PM EST
- In force
- 11 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 222024 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 324 PM EST SAT DEC 22 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-230430- /O.NEW.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 324 PM EST SAT DEC 22 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO VALLEY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
7 follow-up statements
000 WWUS71 KPBZ 230201 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 901 PM EST SAT DEC 22 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-231015- /O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 901 PM EST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO VALLEY SUNDAY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 230846 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 346 AM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-231700- /O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 346 AM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES TODAY AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO VALLEY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 231453 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 953 AM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-232300- /O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 953 AM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES TODAY AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO VALLEY. THE FIRST FAVORABLE TIME FOR THESE WIND GUSTS OF 50 MPH WILL BE JUST BEFORE IT STARTS RAINING IN THE MOUNTAINS. THE NEXT FAVORABLE TIME WILL BE WHEN THE COLD FRONT MOVES THROUGH. IN OHIO FOR THE INTERSTATE 77 CORRIDOR THIS WILL BE 11 AM TO 12 NOON. FOR THE OHIO PENNSYLVANIA BORDER AND INTERSTATE 79 CORRIDOR THIS WILL BE 1PM TO 2 PM. FOR THE U.S. ROUTE 119 CORRIDOR NEAR THE MOUNTAINS THIS WILL BE 3PM TO 4 PM. THE WINDS CAN STILL GUST UP TO 50 MPH THIS EVENING AS FAST WINDS BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 231702 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1202 PM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-240115- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 1202 PM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES THIS AFTERNOON INTO EARLY TONIGHT AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO VALLEY. A MOST FAVORABLE TIME FOR THESE 50 MPH WIND GUSTS WILL BE WHEN THE COLD FRONT MOVES THROUGH. FOR THE OHIO PENNSYLVANIA BORDER AND INTERSTATE 79 CORRIDOR THIS WILL BE NOON TO 2 PM. FOR THE U.S. ROUTE 119 CORRIDOR NEAR THE MOUNTAINS THIS WILL BE 2 PM TO 4 PM. WINDS CAN STILL GUST UP TO 50 MPH INTO EARLY TONIGHT AS FAST WINDS ALOFT BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 231858 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 158 PM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-240300- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 158 PM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50 MPH AT TIMES THIS AFTERNOON INTO EARLY TONIGHT AS A STRONG COLD FRONT MOVES THROUGH WESTERN PENNSYLVANIA. A MOST FAVORABLE TIME FOR THESE 50 MPH WIND GUSTS FOR THE MOUNTAINS WILL BE 2 PM TO 3 PM...AS THE COLD FRONT TRACKS OFF TO THE EAST. WINDS CAN STILL GUST UP TO 50 MPH INTO EARLY TONIGHT AS FAST WINDS ALOFT BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 232058 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 358 PM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-240500- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 358 PM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN STILL GUST UP TO 50 MPH EARLY TONIGHT AS FAST WINDS ALOFT BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE. $$
000 WWUS71 KPBZ 240202 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 902 PM EST SUN DEC 23 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-240315- /O.CAN.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 902 PM EST SUN DEC 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 2:40 AM EST, 12 hours 44 minutes earlier.
Area forecast discussion, Dec 22, 2:40 AM EST, 12 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 240 AM EST SAT DEC 22 2007 .SYNOPSIS... TEMPERATURES WILL WARM TODAY AS A WARM FRONT TRACKS ACROSS THE REGION IN ADVANCE OF MID WESTERN LOW PRESSURE. THAT LOW WILL DRAG A COLD FRONT THROUGH THE UPPER OHIO VALLEY ON SUNDAY WITH SHOWERS DEVELOPING WITH ITS APPROACH. THE FRONT WILL USHER IN NEAR NORMAL TEMPERATURES FOR THE WEEK. && .NEAR TERM /THROUGH TODAY/... TEMPERATURES WL WARM WELL ABOVE NORMAL TDA WITH WARM ADVCTN UNDERWAY BTN ERN ATLANTIC HIGH AND MID WRN TROF. WX WL RMN PCPN FREE ALTHOUGH AREAS OF DRIZZLE MAY PLAGUE THE RIDGE ZONES WHERE MOIST UPSLOPE WL PREVAIL. MEASURABLE PCPN NOT EXPECTED GIVEN STRONG, CAPPING, WARM ADVCTN IN THE MID LVLS. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MID WRN LOW WL DPN AND DIG TWD THE GREAT LAKES ON SUNDAY...WELL W AND THEN N OF THE REGION. SYS WL SEND A CDFNT ACRS THE UPR OH DURING THE AFTN. HAVE PERSISTED WITH CATEGORICAL POPS...BUT WITH FASTER REDUCTION IN THE AFTN GIVEN MDL-AGREED ENCROACHMENT OF MID LVL DRY SLOT. GIVEN FAST MOVEMENT, AND POSITION OF THE LOW, HAVE ALSO REDUCED PREVIOUS QPF TO NO MORE THAN A HALF INCH OF LIQUID. TEMP PROFILE NOT FAVORABLE FOR PROLONGED LAKE EFFECT, OR RIDGE ENHANCED SHSN IN THE WAKE OF THE FRONT THUS, HAVE TAPERED OFF THE POPS QUICKLY ON SUN EVE WITH EXCEPTION OF THE I 80 ZONES WHICH ARE PROJECTED TO RMN UNDR INFLUENCE OF MID LVL COLD POOL INTO THE NIGHT. SHOULD HAVE A HEALTHY PRES RISE, BUT WITH CORE OF THE LOW N/W AS MENTIONED ABOVE, WL CUT DOWN ON THE GUSTS A BIT ALTHOUGH WINDY CONDITIONS MAY STILL BE EXPECTED. && .LONG TERM /MONDAY THROUGH FRIDAY/... NO APPRECIABLE CHANGE NEEDED TO THE LONG TERM PERIODS WITH SHRTWVS IN PROGRESSIVE PTN PROVIDING NR CLIMO PCPN CHCS AND BROAD CONUS TROF KEEPING TEMPS NR SEASONAL AVERAGES. && .AVIATION /07Z SATURDAY THROUGH WEDNESDAY/... VFR CONDS TODAY. THROUGH EARLY AFTERNOON CIGS RUNNING 030-040 AND VSBYS UNRESTRICTED. THIS AFTERNOON AND TONIGHT VFR CONTS...SCT-BKN030-040 WITH A CS DECK ABV AND UNRESTRICTED VSBYS. SFC WNDS SE 10-15KTS ON BACKSIDE OF RETREATING HIGH PRESSURE. STRONG COLD FRONT APPROACHING OUR AREA WITH FROPA 15Z-18Z ON SUNDAY. MODELS AND SIMULATED RADAR REFLECTIVITY SUGGEST THAT PCPN HOLDS OFF UNTIL AROUND SUNRISE SUNDAY FOR KZZV WITH A GRADUAL OVERSPREADING SUNDAY MORNING. SUNDAY MORNING THRU SUNDAY LATE AFTERNOON WILL BE TURBULENT AS GUSTY SE WINDS VEER TO S AND THEN WSW WITH FROPA. IFR CONDS CAN BE EXPECTED AS FRONT NEARS AND MOVES THRU. LLWS IS LIKELY. SUNDAY NIGHT ANY SNOW SHOWER ACTIVITY WILL BE CONFINED TO NW PA LEE OF THE LAKES IN A PRIMARILY WESTERLY TRAJECTORY. HIGH PRESSURE WILL BUILD IN FOR TUESDAY AND WEDNESDAY WITH GENERALLY VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15/02
Hazardous weather outlook, Dec 22, 3:45 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 345 AM EST SAT DEC 22 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-230845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 345 AM EST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Pennsylvania, 2007Wind Advisories in Ohio, 2007Wind Advisories in West Virginia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.